# SDR ASAA2018010623106

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,461 hours, 12,766 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: 125334D1
- Part serial: AA86810
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 42,461 hours, 12,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE. ACFT GROUNDED.  ACCOMPLISHED CROSSFEED VALVE ALIGNMENT IAW AMM 28-22-21-820-801.  REMOVED AND REPLACED THE ENGINE FUEL CROSSFEED VALVE BODY IAW AMM 28-22-21-000-803, AND AMM 28-22-21-400-803.  COMPLETED ALL OPS AND LEAK CHECKS. NO UNWANTED FUEL TRANSFER NOTED.
